0
RESEARCH PAPERS

Numerical Solution of the Beam Equation With Nonuniform Foundation Coefficient

[+] Author and Article Information
M. Lentini

Escuela de Computación, Universidad Central de Venezuela, Apartado 59002, Caracas, Venezuela

J. Appl. Mech 46(4), 901-904 (Dec 01, 1979) (4 pages) doi:10.1115/1.3424675 History: Received October 01, 1978; Revised January 01, 1979; Online July 12, 2010

Abstract

A new method for computing the solutions of the beam equation is given for the case of the problem of a pile. The method could be used for other problems where it is necessary to solve boundary-value problems for ordinary differential equations over semi-infinite intervals.

Copyright © 1979 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In